# SDR CALA2018120702535

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 77,755 hours, 9,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 82492
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9468521 -SPEC NO.B777-33-3-6019,DOOR 3L AFT EMERGENCY LIGHT BATTERY PACK M33405 LOW CAPACITY(P/N:AD-D717-01-100,S/N: 82492). REPLACED DOOR 3L AFT EMERGENCY LIGHT BATTERY PACK M33405, C/OUT CONDITION CHECK & TEST FND NORMAL REF AMM 33-51-06-960-802 REV84 ADD EMP:V903172 IDT BY TA551.
